MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR FEM HD GT 28OD +0; PROSTHESISHIPSEMI-CONSTRAINEDMETALPOLYMERPOROUSUNCEMENTED

SMITH & NEPHEW, INC. COCR FEM HD GT 28OD +0; PROSTHESISHIPSEMI-CONSTRAINEDMETALPOLYMERPOROUSUNCEMENTED
Model Number 71302800
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, it was found an inconsistency on the labeling of the product.There was a marking of the outer packaging of the co-cr implant and a marking of the sterile packaging of not for use with co-cr parts.A replacement of smith and nephew was used.The patient was not injured, the operation ended well for him.
 
Additional Manufacturer Narrative
It was reported that during surgery, it was found an inconsistency on the labeling of the product.There was a marking of the outer packaging of the co-cr implant and a marking of the sterile packaging of ¿not for use with co-cr parts¿.The affected device, used in treatment, was not returned for evaluation.However, pictures were provided which confirmed the stated failure.Our investigation revealed that the employee inadvertantly sticked the red warning label to the related tray.A root cause for this failure is determined as a human error.Based on this investigation, the corrective action is indicated.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.There is no information that would suggest the device failed to meet specifications.A relationship, if any, between the device and the reported incident could not be corroborated.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
COCR FEM HD GT 28OD +0
Common Device Name
PROSTHESISHIPSEMI-CONSTRAINEDMETALPOLYMERPOROUSUNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
sarah freestone
1450 brooks road
memphis, TN 38116
0447940038246
MDR Report Key9951749
Report Number1020279-2020-01265
Device Sequence Number3272597
Product Code LPH
UDI-Device Identifier03596010194114
UDI-Public03596010194114
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71302800
Device Catalogue Number71302800
Device Lot Number19GT25134
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer07/22/2020
08/25/2023
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date07/30/2020
08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown